# SDR FDEA200907072503

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974426202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN AND ANTENNA DOUBLER C 62-63 P 57.  REPAIR PERFORMED BY BLEND OUT THE CORROSION AND INSTALLING AN INTERNAL   DOUBLER IAW RAS/EFW/9000186/2009 ISS. B, APPROVED BY EA 6-5330-131206.
